Bulletin of the American Mathematical Society

Homotopy types of some ${\text{PL}}$ complexes

Tadatoshi Akiba

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1060-1062.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533192

Mathematical Reviews number (MathSciNet)
MR0326747

Zentralblatt MATH identifier
0227.57008

Subjects
Primary: 57C50 57C35 55F60 55D15 57D50 57E05

Citation

Akiba, Tadatoshi. Homotopy types of some ${\text{PL}}$ complexes. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1060--1062. https://projecteuclid.org/euclid.bams/1183533192


Export citation

References

  • 1. T. Akiba, On the homotopy type of PL2, J. Fac. Sci. Univ. Tokyo 14 (1967), 197-204.
  • 2. W. Browder, Open and closed disk bundles, Ann. of Math. (2) 83 (1966), 218-230. MR 32 #6485.
  • 3. J. Cerf, Groupes d’homotopie locaux et groupes d’homotopie mixtes des espaces bitopologiques. Presque n-locale connexion. Applications, C. R. Acad. Sci. Paris 253 (1961), 363-365. MR 25 #3530.
  • 4. J. Cerf, Sur les difféomorphismes de la sphère de dimension trois4 = 0), Lecture Notes in Math., no. 53, Springer-Verlag, Berlin and New York, 1968. MR 37 #4824.
  • 5. M. W. Hirsch, On tubular neighborhoods of piecewise linear and topological manifolds, Conference on Topology of Manifolds (Michigan State Univ., E. Lansing, Mich., 1967), Prindle, Weber & Schmidt, Boston, Mass., 1968, pp. 63-80. MR 38 #5226.
  • 6. J. F. P. Hudson, Extending piecewise-linear isotopies, Proc. London Math. Soc. (3) 16 (1966), 651-668. MR 34 #2020.
  • 7. H. Kneser, Die Deformationssätze der einfach zusammenhängenden Flachen, Math. Z. 25 (1926), 362-372.
  • 8. N. H. Kuiper and R. K. Lashof, Microbundles and bundles. II. Semisimplicial theory, Invent. Math. 1 (1966), 243-259. MR 35 #7340.
  • 9. J. Milnor, Microbundles and differentiable structures, Princeton University, Princeton, N. J., 1961 (mimeographed).
  • 10. E. E. Moise, Affine structures in 3-manifolds. II. Positional properties of 2-spheres, Ann. of Math. (2) 55 (1952), 172-176. MR 13, 574.
  • 11. C. Morlet, Lissage des homéomorphismes, C.R. Acad. Sci. Paris. Sér. A-B 268 (1969), A1323-A1326. MR 39 #6333.
  • 12. G. P. Scott, Thesis, University of Warwick, 1969.
  • 13. G. P. Scott, On the homotopy type of PL3, University of Liverpool, 1970 (mimeographed).
  • 14. S. Smale, Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc. 10 (1959), 621-626. MR 22 #3004.
  • 15. E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci., Paris, 1963 (mimeographed notes).